zbMATH — the first resource for mathematics

Perfect crossed modules in Lie algebras. (English) Zbl 0860.17032
Summary: In the present work we study perfect crossed modules and universal central extensions, which are a generalization of perfect covers in Lie algebras to crossed modules category in Lie algebras, obtaining the following fundamental result: “A crossed module is perfect if and only if it admits a universal central extension”.

17B55 Homological methods in Lie (super)algebras
Full Text: DOI
[1] Casas J. M., Invariantes de módulos cruzados en algebras áalgebras deLie 57 (1990)
[2] Ellis G. J., Crossed modules and their higher dimensional analogues (1984)
[3] DOI: 10.1017/S0017089500008107 · Zbl 0724.17016 · doi:10.1017/S0017089500008107
[4] Garland, H. 1980.The arithmetic theory of loop groups, Vol. 52, 5–136. Publ. I.H.E.S. · Zbl 0475.17004
[5] Guin D., Cohomologie non abélienne des algèbres de Lie (1986)
[6] Hilton P. J., Graduate Texts in Math 4 (1971)
[7] DOI: 10.5802/aif.896 · Zbl 0485.17006 · doi:10.5802/aif.896
[8] DOI: 10.1016/0021-8693(80)90168-4 · Zbl 0503.18013 · doi:10.1016/0021-8693(80)90168-4
[9] Norrie K. J., Bull. Soc. Math. France 118 pp 129– (1990)
[10] DOI: 10.1090/S0002-9904-1949-09213-3 · Zbl 0040.38801 · doi:10.1090/S0002-9904-1949-09213-3
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.